Alert archive / Oklahoma / River Flood Warnings in 2013
River Flood Warning 24, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 31, 2013, 8:34 PM CDT for Cherokee County, Oklahoma. It took effect at Jun 2, 2013, 12:00 PM CDT. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- May 31, 2013, 8:34 PM CDT (01:34 UTC)
- In effect from
- Jun 2, 2013, 12:00 PM CDT
- Expired
- Jun 3, 2013, 1:36 PM CDT
- In force
- 26 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cherokee County, OK
The radar
The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River (AR OK) near Tahlequah (TALO2).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07196500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
675 WGUS44 KTSA 010134 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 834 PM CDT FRI MAY 31 2013 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC021-010934- /O.NEW.KTSA.FL.W.0024.130602T1700Z-130603T1836Z/ /TALO2.1.ER.130602T1700Z.130603T0600Z.130603T1236Z.NO/ 834 PM CDT FRI MAY 31 2013 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * FROM SUNDAY AFTERNOON TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM FRIDAY THE STAGE WAS 7.55 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY SUNDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 11.4 FEET BY MONDAY BEFORE DAWN . THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE MONDAY MORNING. * IMPACT...AT 11.0 FEET...MINOR FLOODING OCCURS FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. FLOATING THE RIVER IS TOO HAZARDOUS DUE TO STRONG TURBULENCE. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
2 follow-up statements
234 WGUS84 KTSA 010744 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 244 AM CDT SAT JUN 1 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC021-011544- /O.EXT.KTSA.FL.W.0024.130603T0600Z-130603T1200Z/ /TALO2.1.ER.130603T0600Z.130603T0600Z.130603T0600Z.NO/ 244 AM CDT SAT JUN 1 2013 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * FROM LATE SUNDAY NIGHT TO MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 200 AM SATURDAY THE STAGE WAS 7.50 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY BEFORE DAWN . * IMPACT...AT 11.0 FEET...MINOR FLOODING OCCURS FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. FLOATING THE RIVER IS TOO HAZARDOUS DUE TO STRONG TURBULENCE. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
106 WGUS84 KTSA 011403 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 903 AM CDT SAT JUN 1 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC021-011433- /O.CAN.KTSA.FL.W.0024.000000T0000Z-130603T1200Z/ /TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 903 AM CDT SAT JUN 1 2013 THE FLOOD WARNING IS CANCELLED FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * AT 800 AM SATURDAY THE STAGE WAS 7.96 FEET. * FLOOD STAGE IS 11.0 FEET. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CREST BELOW FLOOD STAGE AT 8.2 FEET THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 31, 6:12 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, May 31, 6:12 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
612 PM CDT FRI MAY 31 2013
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... STRONG THUNDERSTORMS WILL BE AFFECTING KBVO...
KTUL... AND KRVS OVER THE NEXT SEVERAL HOURS. SITES FURTHER EAST
AND SOUTH WILL BE AFFECTED BY STRONG STORMS LATER THIS EVENING.
TEMPORARY IFR CONDITIONS ARE EXPECTED WITH ANY THUNDERSTORM
ACTIVITY. A COLD FRONT WILL MOVE THROUGH LATER IN THE FORECAST...
SHIFTING WINDS TO THE NORTHWEST.
&&
.PREV DISCUSSION... /ISSUED 400 PM CDT FRI MAY 31 2013/
DISCUSSION...
..SIGNIFICANT SEVERE WEATHER AND FLASH FLOODING POTENTIAL
THROUGH TONIGHT...
BY MID AFTERNOON A COLD FRONT EXTENDED FROM THE TEXAS PANHANDLE
THROUGH NORTHWEST OKLAHOMA AND INTO EASTERN KANSAS WITH A DRYLINE
SET UP OVER WESTERN OKLAHOMA INTO NORTHWESTERN TEXAS. THESE
BOUNDARIES WILL BE THE PRIMARY FOCUS FOR THUNDERSTORM DEVELOPMENT
ACROSS THE REGION THIS AFTERNOON/EVENING AND OVERNIGHT.
STORM INITIATION HAS ALREADY BEGUN JUST AHEAD OF THE FRONT NEAR THE
KANSAS BORDER INTO SOUTHEAST KANSAS...WITH ADDITIONAL DEVELOPMENT
EXPECTED NEAR THE FRONT AND DRYLINE. HIGH AMOUNTS OF
INSTABILITY...DEEP LAYER SHEAR AND STEEP MID LEVEL LAPSE RATES
WILL ALLOW FOR THUNDERSTORMS TO QUICKLY BECOME SEVERE THIS
AFTERNOON/EVENING AND CONTINUE INTO THE OVERNIGHT HOURS. VERY
LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL BE CAPABLE WITH ANY
THUNDERSTORM DEVELOPMENT. TORNADO POTENTIAL IS EXPECTED TO
INCREASE THROUGH THE EVENING HOURS...WITH THE POSSIBILITY OF
SIGNIFICANT TORNADOES...AS A 40-60KT LLJ DEVELOPS OVER AN AREA OF
WARM ADVECTION AND SPREADS NORTHEAST INTO EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS. A PDS TORNADO WATCH IS IN EFFECT FOR MOST OF
NORTHEAST OKLAHOMA UNTIL MIDNIGHT.
THROUGH THE AFTERNOON HOURS...NORTHEAST OKLAHOMA INTO FAR
NORTHWEST ARKANSAS WILL HAVE THE GREATEST POTENTIAL FOR SEVERE
THUNDERSTORMS. DURING THE EVENING HOURS...STORMS ARE EXPECTED TO
BECOME MORE WIDESPREAD OVER MOST OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS. STORMS LOOK TO REACH THE RED RIVER EARLY MORNING
SATURDAY. ALONG WITH THE SEVERE THUNDERSTORM POTENTIAL
OVERNIGHT...MODEL SOUNDINGS INDICATE THAT THE MAJORITY OF THE
COLUMN OF AIR SHOULD BECOME SATURATED. LARGE AMOUNTS OF MOISTURE
AND PRECIP WATER VALUES AROUND AND OVER 1.5 INCHES WILL CREATE
HEAVY RAINFALL ACROSS THE REGION. ADDITIONAL QPF AMOUNTS OF 3-5
INCHES...WITH LOCALLY HIGHER AMOUNTS UP TOWARDS 8 INCHES WILL BE
POSSIBLE ACROSS THE REGION. THESE ADDITIONAL AMOUNTS OF RAINFALL
ON TOP OF THE AMOUNTS THAT HAVE ALREADY FALLEN WILL SIGNIFICANTLY
ENHANCE THE FLASH FLOOD THREAT. THUS...WILL CONTINUE THE FLASH
FLOOD WATCH.
A CLOSED LOW OVER THE NORTHERN HIGH PLAINS FINALLY OVERCOMES THE
RIDGE OVER THE EAST COAST AND PUSHES INTO THE GREAT LAKES REGION
TONIGHT AND SATURDAY. THIS WILL ALLOW FOR THE COLD FRONT TO MAKE
ITS WAY INTO NORTHEAST OKLAHOMA AFTER OOZ AND TO INTERSTATE 44
AROUND 12Z SATURDAY. DURING THE DAY SATURDAY...THUNDERSTORM
CHANCES WILL CONTINUE MAINLY ALONG AND SOUTH OF THE FRONT. SEVERE
WEATHER POTENTIAL WILL ALSO CONTINUE SATURDAY...WITH ALL MODES OF
SEVERE WEATHER POSSIBLE. THE FRONT SHOULD BE ACROSS SOUTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS AROUND 18Z AND NEAR THE RED RIVER
BY 00Z MONDAY. PRECIP LOOKS TO FINALLY EXIT THE REGION TO THE
SOUTHEAST SATURDAY EVENING.
HIGH PRESSURE FILTERS INTO THE REGION SUNDAY AND INTO THE FIRST
PART OF THE NEXT WORK WEEK WITH DRIER AND SLIGHTLY COOLER AIR.
THUNDERSTORM CHANCES RETURN FOR THE MIDDLE PART OF NEXT WEEK AS
ANOTHER WAVE MOVES ACROSS THE NORTHERN HIGH PLAINS WITH A TRAILING
COLD FRONT PUSHING THROUGH THE SOUTHERN PLAINS. INCREASING
MOISTURE/WARMING TEMPERATURES AHEAD OF THE FRONT AND ALSO TIME OF
YEAR COULD ALLOW FOR A STRONG TO MAYBE SEVERE THUNDERSTORM TO BE
POSSIBLE.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...06Hazardous weather outlook, May 31, 5:35 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 535 PM CDT FRI MAY 31 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 535 PM CDT FRI MAY 31 2013 ...SIGNIFICANT SEVERE WEATHER AND FLOODING POTENTIAL THROUGH TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTH OF INTERSTATE 40. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTH OF INTERSTATE 40. FLASH FLOOD. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS EVENING. HEAVY RAIN. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS EVENING. DISCUSSION... THE STAGE HAS BEEN SET FOR A SIGNIFICANT SEVERE WEATHER AND FLOODING EVENT TO TAKE PLACE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING AND TONIGHT. THE POTENTIAL IS THERE FOR LARGE AND VIOLENT TORNADOES...BASEBALL SIZE HAIL...80 MILE AN HOUR WINDS AND TORRENTIAL RAINS THAT WILL PRODUCE LIFE THREATENING FLOODING. THUNDERSTORMS ARE DEVELOPING LATE THIS AFTERNOON IN THE VICINITY OF A FRONTAL BOUNDARY THAT EXTENDS FROM SOUTHEAST KANSAS INTO WESTERN OKLAHOMA AND NEAR A DRYLINE THAT EXTENDS NORTH TO SOUTH ACROSS WESTERN OKLAHOMA. THESE THUNDERSTORMS ARE EXPECTED TO INTENSIFY RAPIDLY INTO SUPERCELLS AS THE AIRMASS ACROSS THE REGION IS EXTREMELY UNSTABLE WITH ADEQUATE DEEP LAYER SHEAR IN PLACE. THESE SUPERCELLS WILL MOVE INTO MUCH OF NORTHEAST OKLAHOMA THIS EVENING AND WILL BE CAPABLE OF PRODUCING LARGE AND VIOLENT TORNADOES...BASEBALL SIZE HAIL AND 80 MILE AN HOUR WINDS. TOWARDS MIDNIGHT...THE SEVERE MODE WILL TRANSITION TOWARDS A STRAIGHT LINE WIND AND LARGE HAIL RISK. HOWEVER...THE THREAT FOR TORANDIC SUPERCELLS MAY EXIST THROUGH THE OVERNIGHT HOURS. ADDITIONALLY...THE MID AND UPPER LEVEL WIND FIELDS ARE FORECAST TO PARALLEL THE SURFACE FRONT AS IT SAGS INTO NORTHEAST OKLAHOMA...WHICH IS INDICATIVE OF REPEATED ROUNDS OF STORMS OVER THE SAME AREAS. MANY AREAS ACROSS EASTERN OKLAHOMA HAVE ALREADY REACHED SATURATION ALONG WITH MANY MAIN STEM RIVERS ALREADY IN FLOOD. ADDITIONAL RAINFALL WILL RAPIDLY ESCALATE THE ONSET OF FLASH FLOODING. SEE /OKCFFATSA/ FOR FLOOD WATCH DETAILS. AREAL COVERAGE OF SEVERE WEATHER AND HEAVY RAINFALL WILL PUSH SOUTHEAST OVERNIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... STORMS WILL BE ONGOING SATURDAY MORNING AS THE SLOW MOVING FRONTAL BOUNDARY IS SLOW TO CLEAR THE REGION. DRIER AND COOLER AIR WILL WORK IN BEHIND THE BOUNDARY FROM NORTH TO SOUTH...WITH SEVERAL DAYS OF SETTLED WEATHER EXPECTED IN THE WAKE OF THIS FRONT. THUNDERSTORM CHANCES RETURN MONDAY NIGHT AS THE UPPER PATTERN TRANSITIONS TO A MORE NORTHWESTERLY FLOW. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 31, 3:35 PM CDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT FRI MAY 31 2013
OKZ054-055-312100-
OSAGE OK-WASHINGTON OK-
335 PM CDT FRI MAY 31 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN OSAGE AND NORTHERN WASHINGTON
AT 335 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HULAH...MOVING
NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...HULAH AND WAH SHA SHE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3700 9607 3700 9579 3689 9600 3693 9616
3701 9612 3701 9608
TIME...MOT...LOC 2035Z 223DEG 30KT 3694 9603Special weather statement, May 31, 4:52 PM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
452 PM CDT FRI MAY 31 2013
OKZ054-312230-
OSAGE OK-
452 PM CDT FRI MAY 31 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE
AT 452 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF GRAINOLA...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...GRAINOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3700 9638 3699 9639 3679 9675 3677 9679
3678 9679 3680 9676 3694 9676 3700 9676
3701 9675
TIME...MOT...LOC 2152Z 233DEG 38KT 3689 9677The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:07 PM CDT | Tornado Warning | TSA | Craig, Nowata | 38 min |
| May 31, 7:18 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 42 min |
| May 31, 7:27 PM CDT | Tornado Warning | TSA | Osage | 33 min |
| May 31, 7:29 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 46 min |
| May 31, 7:35 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 40 min |
| May 31, 7:40 PM CDT | Tornado Warning | TSA | Creek, Osage, Pawnee | 35 min |
| May 31, 7:42 PM CDT | Flash Flood Warning | TSA | Craig, Creek, Nowata, Osage, Pawnee, Rogers and 1 more | 12 hr |
| May 31, 7:48 PM CDT | Tornado Warning | TSA | Nowata, Osage, Rogers, Washington | 27 min |
| May 31, 8:12 PM CDT | Tornado Warning | TSA | Nowata, Rogers, Washington | 33 min |
| May 31, 8:38 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| May 31, 8:44 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 61 min |
| May 31, 8:49 PM CDT | River Flood Warning | TSA | Nowata | 32 hr |
| May 31, 8:51 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 54 min |
| May 31, 8:59 PM CDT | Special Weather Statement | TSA | Nowata | 46 min |
| May 31, 9:18 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 42 min |
| May 31, 9:29 PM CDT | Special Weather Statement | TSA | Washington | 31 min |
| May 31, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Washington | 67 min |
| May 31, 9:57 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 48 min |
| May 31, 10:28 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Rogers | 47 min |
| May 31, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 40 min |
| May 31, 10:51 PM CDT | Tornado Warning | TSA | Craig, Delaware | 24 min |
| May 31, 11:03 PM CDT | Tornado Warning | TSA | Craig, Delaware, Mayes | 27 min |
| May 31, 11:04 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 41 min |
| May 31, 11:12 PM CDT | High Wind Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 4 hr |
| May 31, 11:23 PM CDT | Tornado Warning | TSA | Delaware | 37 min |
| May 31, 11:24 PM CDT | Tornado Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 51 min |
| May 31, 11:41 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 49 min |
| May 31, 11:53 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 67 min |
| May 31, 11:56 PM CDT | Tornado Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 49 min |
| May 31, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 62 min |
| Jun 1, 12:11 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 49 min |
| Jun 1, 12:17 AM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 6 hr |
| Jun 1, 12:25 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 2 more | 50 min |
| Jun 1, 12:29 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg | 46 min |
| Jun 1, 12:37 AM CDT | Special Weather Statement | TSA | Ottawa | 38 min |
| Jun 1, 12:57 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Sequoyah | 48 min |
| Jun 1, 1:00 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 30 min |
| Jun 1, 1:00 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 45 min |
| Jun 1, 1:04 AM CDT | Special Weather Statement | TSA | McIntosh, Okfuskee, Okmulgee | 56 min |
| Jun 1, 1:27 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee | 48 min |
| Jun 1, 1:50 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Sequoyah | 40 min |
| Jun 1, 2:20 AM CDT | Flash Flood Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 6 hr |
| Jun 1, 2:52 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 38 min |
| Jun 1, 3:27 AM CDT | Special Weather Statement | TSA | Sequoyah | 48 min |
| Jun 1, 4:25 AM CDT | Flash Flood Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee | 6 hr |
| Jun 1, 5:23 AM CDT | Special Weather Statement | TSA | McIntosh | 37 min |
| Jun 1, 5:28 AM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 6 hr |
| Jun 1, 5:43 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 47 min |
| Jun 1, 6:04 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 41 min |
| Jun 1, 6:07 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more | 6 hr |
| Jun 1, 7:31 AM CDT | Areal Flood Warning | TSA | Craig, Nowata, Washington | 6 hr |
| Jun 1, 8:17 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more | 12 hr |
| Jun 1, 8:36 AM CDT | River Flood Warning | TSA | LeFlore | 26 hr |
| Jun 1, 8:36 AM CDT | River Flood Warning | TSA | LeFlore | 60 hr |
| Jun 1, 10:08 AM CDT | Flash Flood Warning | TSA | Choctaw, Pushmataha | 6 hr |
| Jun 1, 11:36 AM CDT | Areal Flood Warning | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 20 hr |
| Jun 1, 1:30 PM CDT | Areal Flood Warning | TSA | Craig, Nowata, Washington | 6 hr |
| Jun 1, 6:18 PM CDT | River Flood Warning | TSA | Pushmataha | 27 hr |
Nearby
River Flood Warnings in Oklahoma, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.